American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Masayoshi Takeda. A tightness property of a symmetric Markov process and the uniform large deviation principle. Proc. Amer. Math. Soc. 141 (2013) 4371-4383.
Abstract, references, and article information   
View Article: PDF

[2] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[3] Zhen-Qing Chen and Masatoshi Fukushima. A localization formula in Dirichlet form theory. Proc. Amer. Math. Soc. 140 (2012) 1815-1822. MR 2869166.
Abstract, references, and article information
View Article: PDF

[4] Camille Petit. Harmonic functions on hyperbolic graphs. Proc. Amer. Math. Soc. 140 (2012) 235-248. MR 2833536.
Abstract, references, and article information   
View Article: PDF

[5] Ping He. A formula on scattering length of dual Markov processes. Proc. Amer. Math. Soc. 139 (2011) 1871-1877. MR 2763774.
Abstract, references, and article information   
View Article: PDF

[6] Jiangang Ying and Minzhi Zhao. The uniqueness of symmetrizing measure of Markov processes. Proc. Amer. Math. Soc. 138 (2010) 2181-2185. MR 2596057.
Abstract, references, and article information   
View Article: PDF

[7] Masayoshi Takeda. A formula on scattering length of positive smooth measures. Proc. Amer. Math. Soc. 138 (2010) 1491-1494. MR 2578543.
Abstract, references, and article information   
View Article: PDF

[8] Zhen-Qing Chen. On notions of harmonicity. Proc. Amer. Math. Soc. 137 (2009) 3497-3510. MR 2515419.
Abstract, references, and article information
View Article: PDF

[9] Ping He and Jiangang Ying. Subordinating the killed process versus killing the subordinate process. Proc. Amer. Math. Soc. 135 (2007) 523-529. MR 2255299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Krzysztof Burdzy and Zhen-Qing Chen. Comparison of potential theoretic properties of rough domains. Proc. Amer. Math. Soc. 134 (2006) 3247-3253. MR 2231908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Masayoshi Takeda. Gaugeability for Feynman-Kac functionals with applications to symmetric $\alpha$-stable processes. Proc. Amer. Math. Soc. 134 (2006) 2729-2738. MR 2213753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rodrigo Bañuelos and Krzysztof Bogdan. Symmetric stable processes in parabola--shaped regions. Proc. Amer. Math. Soc. 133 (2005) 3581-3587. MR 2163593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kazuhiro Kuwae. Conservativeness of diffusion processes with drift. Proc. Amer. Math. Soc. 132 (2004) 2743-2751. MR 2054801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Masatoshi Fukushima and Jiangang Ying. Erratum to ``A note on regular Dirichlet subspaces''. Proc. Amer. Math. Soc. 132 (2004) 1559-1559. MR 2053365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Davar Khoshnevisan and Yimin Xiao. Weak unimodality of finite measures, and an application to potential theory of additive Lévy processes. Proc. Amer. Math. Soc. 131 (2003) 2611-2616. MR 1974662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Masatoshi Fukushima and Jiangang Ying. A note on regular Dirichlet subspaces. Proc. Amer. Math. Soc. 131 (2003) 1607-1610. MR 1950292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] U. Ufuktepe and Z. Zhao. Positive solutions of nonlinear elliptic equations in the Euclidean plane. Proc. Amer. Math. Soc. 126 (1998) 3681-3692. MR 1616593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jiangang Ying. Killing and subordination . Proc. Amer. Math. Soc. 124 (1996) 2215-2222. MR 1346994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yan Xia Ren. Generalized first boundary value problem for Schr\"odinger equation . Proc. Amer. Math. Soc. 115 (1992) 1101-1109. MR 1092930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Narn-Rueih Shieh. Collisions of L\'evy processes . Proc. Amer. Math. Soc. 106 (1989) 503-506. MR 963576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Murali Rao. Hunt's hypothesis for L\'evy processes . Proc. Amer. Math. Soc. 104 (1988) 621-624. MR 962838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Z. R. Pop-Stojanović. Continuity of excessive harmonic functions for certain diffusions . Proc. Amer. Math. Soc. 103 (1988) 607-611. MR 943091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. S. Mountford. Transience of a pair of local martingales . Proc. Amer. Math. Soc. 103 (1988) 933-938. MR 947686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. C. Port and R. A. Vitale. Positivity of stable densities . Proc. Amer. Math. Soc. 102 (1988) 1018-1023. MR 934885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yves Le Jan. Quasicontinuous functions associated with a Hunt process . Proc. Amer. Math. Soc. 86 (1982) 133-138. MR 663882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1